Jun 4, 2000
This is not exactly a hepatitis question, but it pertains to the liver. After testing positive for HIV a few months ago and experiencing weight loss (I've always been on the lean side to begin with), I've elected to go on a cycle of nandrolone and testosterone -- 200 and 250 mg a week, respectively. (No HAART.) Is this too high? Can this cause diarrhoea? If so, does it go away, should you take loperamide regularly or lower the weekly doses? (I've started resistance training as well.) I got blood work done before starting anabolics: everything well within normal range (except conj. dir. bilirubin 0.5, and unconj. bilirubin 0.4). How often, in a 12-16 week cycle should I monitor liver enzymes? Which ones, given the anabolics I'm taking, are the ones to watch out for? And what supplements do you recommend to patients experiencing any kind of hepatoxicity? Lots of questions, but THANK YOU, you (and several others on this site) are simply terrific help.
| Response from Dr. Dieterich
This is a high dose of anabolics, which do not cause diarrhea typically. That is probably related to the HIV which you should consider treating. The side effects of testosterone and nandrolone can be increased prostate size and increased risk of heart disease, not diarrhea. You should see your MD to get the diarrhea investigated.
Normally we monitor patients liver tests monthly to look for hepatoxicity. There is little to worry about in terms of liver toxicity from the injectable anabolics, they bypass the liver. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Red Spots After Masturbation Worried I Have HIV
- Sore On Penis After Condom Broke Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Adult Oral Thrush Symptoms
- After Treatment For Trichomoniasis How Should You Wait To Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.